# SDR AWXA200601642

- Difficulty date: September 11, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,145 hours, 42,695 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267996
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR RIGHT WING NR 6 SLAT SKIN SLAT LOWER SURFACE SKIN HAS 3 CRACKS, SLAT  STA  254.5-256.5.  REPAIRED RIGHT WING NR 6 SLAT BOTTOM SKIN, SLAT STA  254.5-256.5 IAW B737-300 SRM 57-43-01-2R6 FIG 201.
